advertisement
Question
Posted by: bonny | 2010/02/23

menstruasie tydens borsvoeding

Ek het ''n babatjie van 5 maande. Ek borsvoed nog eksklusief en ek drink Mycroval voorbehoed pille. Ek het 3 weke gelede begin menstrueer en nog nie weer opgehou nie. Dit ''skip'' partykeer ''n dag en as dit dan weer begin is dit sommer baie erg. Ek het niks menstruasie pyn nie, maar dit voel vir my of die bloeding al erger word. Wat kan dit wees? Kan ek iets doen om dit te stop? Ek wil nie sterker voorbehoed pille gebruik nie omdat ek bang is my melk gaan weg. Gaan dit weer weg gaan as ek niks doen daar omtrent nie? Kan dok asb vir my raad gee?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a common problem with Microval. Your only options are to change to a different contraceptive. You shouldn't use the combined pill, so your options are the injectable or IUCD.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/26

This is a common problem with Microval. Your only options are to change to a different contraceptive. You shouldn't use the combined pill, so your options are the injectable or IUCD.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement